MathSciNet Relay Station
MathSciNet bibliographic data
MR2191217 11R52 (05C25 05C30)
Lubotzky, Alexander; Samuels, Beth; Vishne, Uzi Ramanujan complexes of type $\tilde A_d$. Probability in mathematics. Israel J. Math. 149 (2005), 267–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement